# SDR UALA2011051602411

- Difficulty date: May 16, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 48,295 hours, 17,880 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN CREW CHECK, FOUND IN FRONT OF THE MID LAV AND FWD AFT LAV.  THE EEL LIGHT STRIPS ARE NOT WORKING.  REQUIRED PART PCN 560-0806 IS NOT STOCK AT MCO.  DEFERRED PER MEL 3351C.  CONFIRMED ALL REMAINING EEL LIGHTS WORKS.  PUT DF STICKERS ON FLIGHT DECK AND AFT ATTENDANT EMERGENCY LIGHT SWITCHES.
